# SDR SWAA2024071913652

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Wng - Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 192AR HAS A CRACKED AREA.<[01] 04 - REPAIRED PER [SRM 53-40-70-2R-1-B00375 (REPAIR 1 - SECTION 44 WING-TO-BODY FAIRING SKIN PANELS MADE OF COMPOSITE MATERIALS - PERMANENT)];[02] 02 - INSPECTED PER [SRM 53-40-70-2R-1-B00375 (REPAIR 1 - SECTION 44 WING-TO-BODY FAIRING SKIN PANELS MADE OF COMPOSITE MATERIALS - PERMANENT)]
